N. Sukumar's Publications

Sorted by DateClassified by Publication TypeClassified by Research Category

Classical and enriched finite element formulations for Bloch-periodic boundary conditions

N. Sukumar and J. E. Pask. Classical and enriched finite element formulations for Bloch-periodic boundary conditions. International Journal for Numerical Methods in Engineering, 77(8):1121–1138, 2009. Errata: a = 5.7 bohr for the harmonic oscillator problem in Sec. 4.2.1; a = 4 bohr and σ = 1.5 for the periodic Gaussian problem in Sec. 4.2.2

Download

[PDF] 

Abstract

(unavailable)

BibTeX

@article{Sukumar:2009:CEF,
	author = "N. Sukumar and J. E. Pask",
	title  = "Classical and enriched finite element formulations for 
                  {Bloch-periodic} boundary conditions",
	journal = IJNME,
 	volume  = "77",
	number  = "8",
	year    = "2009",
	pages   = {1121--1138},
	note    = "Errata: a = 5.7 bohr for the harmonic oscillator problem
                   in Sec. 4.2.1; a = 4 bohr and σ = 1.5 for the
                   periodic Gaussian problem in Sec. 4.2.2",
   bib2html_dl_pdf = "http://dilbert.engr.ucdavis.edu/~suku/quantum/papers/pufe_bloch.pdf",
   bib2html_pubtype = {Journal},
   bib2html_rescat =  {Quantum Mechanics}
}

Generated by bib2html.pl (written by Patrick Riley ) on Sat Jul 20, 2019 23:36:20